# SDR SWIA200516035

- Difficulty date: October 1, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 29,354 hours, 39,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT TRACK CORRODED FWD LT SIDEWALL, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED PAX SEAT TRACK FWD LT SIDEWALL IAW EMB120 MM 53-01-05.
